CSpace
Partially linear transformation model for length-biased and right-censored data
Wei, Wenhua; Wan, Alan T. K.; Zhou, Yong
2018
Source PublicationJOURNAL OF NONPARAMETRIC STATISTICS
Volume30Issue:2Pages:332
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33996
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wei, Wenhua,Wan, Alan T. K.,Zhou, Yong. Partially linear transformation model for length-biased and right-censored data[J]. JOURNAL OF NONPARAMETRIC STATISTICS,2018,30(2):332.
APA Wei, Wenhua,Wan, Alan T. K.,&Zhou, Yong.(2018).Partially linear transformation model for length-biased and right-censored data.JOURNAL OF NONPARAMETRIC STATISTICS,30(2),332.
MLA Wei, Wenhua,et al."Partially linear transformation model for length-biased and right-censored data".JOURNAL OF NONPARAMETRIC STATISTICS 30.2(2018):332.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wei, Wenhua]'s Articles
[Wan, Alan T. K.]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wei, Wenhua]'s Articles
[Wan, Alan T. K.]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wei, Wenhua]'s Articles
[Wan, Alan T. K.]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.